MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL SYSTEMS BD INTEGRA SYRINGE; PISTON SYRINGE

BECTON DICKINSON MEDICAL SYSTEMS BD INTEGRA SYRINGE; PISTON SYRINGE
Catalog Number 305283
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported lot # 73349676 was not found for the reported catalog # 305283.Medical device expiration date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
 
Event or Problem Description
It was reported that the bd integra¿ syringe leaked at the connection site during use, requiring a second shot of vaccine medication.This complaint was created to capture the 2nd of 3 related incidents.The following information was provided by the initial reporter: "there has been noted leakage at the connection of the needle and syringe, as of today (october 25th) more than a dozen have been leaking at the connection site." "because of the incidents the vaccine was under dosed requiring another shot.".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: no samples displaying the condition reported are available for examination, so we were unable to fully investigate this incident.No root cause can be determined as no samples were received.A device history record review could not be performed as lot number provided is not a bd batch # recognized in the system.

Brand Name
BD INTEGRA SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL SYSTEMS
route 7 and grace way
canaan CT 06018
MDR Report Key9354822
Report Number1213809-2019-01149
Device Sequence Number459277
Product Code MEG
UDI-Device Identifier30382903052838
UDI-Public30382903052838
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K011103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/13/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305283
Device Lot NumberUNKNOWN
Initial Date Received by Manufacturer 10/31/2019
Supplement Date Received by Manufacturer10/31/2019
Initial Report FDA Received Date11/21/2019
Supplement Report FDA Received Date12/13/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;